# SDR CALA2025091909062

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 75,981 hours, 28,257 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR DOOR OPEN LIGHT AND MASTER CAUTION DOORS ON SHO RT FINAL FOUND NO DMG TO FWD SERVICE DOOR OR RELATED SENSOR S194, SENSOR S194 READING "TGT FAR" REF FIM 52-10 TASK 801. ADJUSTED SENSOR S194 TO A GAP OF 117 MILS, SAFETIED THE JAM NUTS, OPS CHECK GOOD REF AMM 52-71-11-820-801 ADD EMP:U162993
